# SDR UPS08851654

- Difficulty date: February 10, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD T/E FLAP LOWER SURFACE DENT AT INBOARD LOCATION.  MEASURE DENT AT 1 1/4 BY 1 3/4 .063 DEEP.  FOUND .015 GOUGE IN DENT AND BLENDED TO .019 DEEP.  REMOVED DAMAGE PER SRM 57-02-05.  VERIFIED DAMAGED REMOVED.  OK TO INSTALL DOUBLER.  INSTALLED DOUBLER AND COMPLETED REPAIR PER SRM 57-02.
